MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ASPIRE IOL; INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA ASPIRE IOL; INTRAOCULAR LENS
Model Number EA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during insertion of an intraocular lens (iol) into the right eye (od) the capsule ruptured, and the iol dropped through the defect in the capsular bag.The iol was removed, a vitrectomy was performed, and a different model iol was implanted into the sulcus.In the surgeon's opinion, the most likely cause of the event was the iol dropped through capsular defect.The patient's outcome is good.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined; however, it is noteworthy to mention an unvalidated injector was used to complete the original implant.

Brand Name
ENVISTA ASPIRE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd
clearwater, FL 33759
7277246600
MDR Report Key23360956
Report Number0001313525-2025-00195
Device Sequence Number18414664
Product Code HQL
UDI-Device Identifier10757770608581
UDI-Public(01)10757770608581(17)280331(11)250428(10)3R10941
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEA
Device Catalogue NumberEAU2150
Device Lot Number3R10941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON MONARCH III INJECTOR AND CARTRIDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale